# SDR YENA2020040730277

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 55,591 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541301
- Part serial: 1103893
- Condition: Failed
- Location: Cabin
- Part time: 55,598 hours, 19,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 6140, EWR-JFK. AS PER TC A320-25-62-44-400-007 OPERATIONAL TEST OF EMERGENCY LTS FAILED ( EPSU EXT LOAD EMERG L); R & R LH AFT EMERGENCY LIGHT ASSY IAW AMM 33-51-00 OPS TEST OK
